Research & Reviews: International Journals We are an open-access journal publication that aims to serve authors and readers (scientists as well as general masses) by providing them an easy and reliable source of knowledge. We publish 42 International Journals dispersing advance knowledge in the field of Pharmacy, Medical, Nursing, Dental, Agriculture, Engineering Technology and Arts. Certified by American Montessori Council, we have developed a unique education system that is a blend of our Ancient Vedic Educations with the practice equipment of Montessori system. Research & Reviews: Journal of Statistics and Mathematical Sciences Volume 6, Issue 1 editorial-note-on-research--reviews-journal-of-statistics-and-mathmetical-science.pdf Editorial Note on Research Reviews Journal of Statistics and Mathmetical Science Research & Reviews: Journal of Statistics and Mathematical Sciences Volume 4, Issue 3 A Compound of Generalized Negative Binomial and Shanker Distribution Bakang P Tlhaloganyang, David R Mooketsi, Leano Leinanyane and Remi Sakia A Note on Exploring Discrete Choice Probability in the Light of Distorted Probability Estimates Sibnarayan Guria and Pooja Sengupta A Statistical Study of the Level of Quality of University Services asPerceived by Students Irtefaa A Neamah and Mohammed K Sheleef A Note On The Asymptotic Convergence of Bernoulli Distribution Adeniran Adefemi T, Ojo J F and Olilima J O An Alternative Solution to Hotelling T square under the Heteroscedasticity of the dispersion Matrix PO Adebayo and GM Oyeyemi